# SDR IPXA2021022566093

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,606 hours, 19,394 cycles
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, EMERGENCY DECLARED, LANDED NORMALLY. NR 2 ENGINE OIL QUANITITY STARTED DECRESSING AT 2 QUARTS PER HOUR THEN AT 2300Z THE OIL START DECRESEASING AT 1 QUART EVERY 15 MINUTES AT TOUCHDOWN THE OIL QUANTITY WAS ZEROPEFORMED VISUAL INSPECTION FOR WETTING AND OIL LEAKS ON #2 ENGINE NO LEAKS NOTED AT THIS TIME REMOVED AND REPLACED ENG QTY OIL TRANSMITTER REF AMM 79-31-02
